On Waring's problem in algebraic number fields
Acta Arithmetica, Tome 24 (1973) no. 1, pp. 37-60
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_24_1_37_60,
author = {Tikao Tatuzawa},
title = {On {Waring's} problem in algebraic number fields},
journal = {Acta Arithmetica},
pages = {37--60},
year = {1973},
volume = {24},
number = {1},
doi = {10.4064/aa-24-1-37-60},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-24-1-37-60/}
}
Tikao Tatuzawa. On Waring's problem in algebraic number fields. Acta Arithmetica, Tome 24 (1973) no. 1, pp. 37-60. doi: 10.4064/aa-24-1-37-60
Cité par Sources :